EconPapers    
Economics at your fingertips  
 

Existence and Stability of Periodic Solution to Delayed Nonlinear Differential Equations

Xiang Gu, Huicheng Wang, P. J. Y. Wong and Yonghui Xia

Abstract and Applied Analysis, 2014, vol. 2014, 1-12

Abstract:

The main purpose of this paper is to study the periodicity and global asymptotic stability of a generalized Lotka-Volterra’s competition system with delays. Some sufficient conditions are established for the existence and stability of periodic solution of such nonlinear differential equations. The approaches are based on Mawhin’s coincidence degree theory, matrix spectral theory, and Lyapunov functional.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/156948.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/156948.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:156948

DOI: 10.1155/2014/156948

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:156948